Alert archive / Wyoming / Wind Chill Warnings in 2007

Wind Chill Warning 1, NWS Cheyenne, WY

February 1, 2007Crook County, Weston County, Wyoming

NWS Cheyenne, WY issued this wind chill warning at Feb 1, 2007, 5:45 AM MST for Crook County, Weston County, Wyoming. It took effect at Feb 1, 2007, 3:31 PM MST. It was in force for 19 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 1, 2007, 5:45 AM MST (12:45 UTC)
In effect from
Feb 1, 2007, 3:31 PM MST
Expired
Feb 2, 2007, 10:53 AM MST
In force
19 hr
Issued by
NWS Cheyenne, WY

Counties Crook County, WY, Weston County, WY

The radar

The Rapid City radar (KUDX), 139 km from the middle of the area, began a volume at 12:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Rapid City, SD (KUNR), launched 12:00Z, 0.8 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Rapid City, SD at 12:00Z on 2007-02-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Rapid City, SD at 12:00Z on 2007-02-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -49 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1201 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
-49 m²/s²
0-3 km storm-relative helicity
-17 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS45 KCYS 011245
WSWCYS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
545 AM MST THU FEB 1 2007

...A WIND CHILL WARNING HAS BEEN POSTED FOR MUCH OF SOUTHEAST 
WYOMING TONIGHT INTO FRIDAY MORNING...

.A SURGE OF EVEN COLDER ARCTIC AIR WILL MOVE IN LATE THIS MORNING
AND AFTERNOON WITH BLUSTERY NORTH WINDS OF 20 TO 30 MPH ACCOMPANYING
IT. WHILE THE WINDS WILL DECREASE TO 10 TO 20 MPH TONIGHT...THEY
WILL STILL COMBINE WITH TEMPERATURES FROM 5 BELOW ZERO TO 20 BELOW
TO SEND WIND CHILL READINGS TO 25 TO 45 BELOW ZERO.

WYZ061>067-069-070-012300-
/O.NEW.KCYS.WC.W.0001.070202T0100Z-070202T1600Z/
SOUTHWEST CARBON-NORTH CARBON-SNOWY RANGE-NORTH LARAMIE RANGE-
LARAMIE VALLEY-LARAMIE RANGE-PLATTE-CHEYENNE FOOTHILLS-
PINE BLUFFS-
INCLUDING THE CITIES OF...RAWLINS...HANNA...MEDICINE BOW...
CENTENNIAL...GARRETT...LARAMIE...BUFORD...HORSE CREEK...
WHEATLAND...GUERNSEY...CHEYENNE...PINE BLUFFS
545 AM MST THU FEB 1 2007

...WIND CHILL WARNING IN EFFECT FROM 6 PM THIS EVENING TO 9 AM
MST FRIDAY...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A WIND CHILL
WARNING FOR MUCH OF SOUTHEAST WYOMING TONIGHT INTO FRIDAY MORNING.

BITTER COLD ARCTIC AIR WILL SETTLE IN AFTER SUNSET THIS EVENING 
WITH OVERNIGHT LOW TEMPERATURES FROM 5 BELOW ZERO TO 20 BELOW.
NORTH TO NORTHWEST WINDS OF 10 TO 20 MPH WILL COMBINE WITH THE 
COLD TEMPERATURES TO PRODUCE EXTREMELY COLD WIND CHILL VALUES OF
25 TO 45 BELOW ZERO. THESE CONDITIONS WILL PERSIST INTO THE 
MID MORNING HOURS ON FRIDAY.

A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND
SOME WIND WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL
RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF
PRECAUTIONS ARE NOT TAKEN.

$$

JLH
4 follow-up statements
000 
WWUS45 KCYS 012231
WSWCYS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
331 PM MST THU FEB 1 2007

...WIND CHILL WARNING HAS BEEN POSTED FOR SOUTHEAST WYOMING
TONIGHT THROUGH LATE FRIDAY MORNING...

.BITTERLY COLD ARCTIC AIR WILL CONTINUE TO SURGE SOUTHWARD ACROSS
WYOMING. BRISK WINDS WILL COMBINE WITH THE ARCTIC AIR TO PRODUCE
DANGEROUSLY COLD WIND CHILLS. IF YOU MUST VENTURE OUTDOORS...
PLEASE DRESS ACCORDINGLY. PLEASE MAKE SURE PETS HAVE ADEQUATE 
SHELTER FROM THE BITTER COLD.

WYZ059-060-068-020500-
/O.EXB.KCYS.WC.W.0001.070202T0100Z-070202T1800Z/
CONVERSE-NIOBRARA-GOSHEN-
INCLUDING THE CITIES OF...DOUGLAS...GLENROCK...LUSK...TORRINGTON
331 PM MST THU FEB 1 2007

...WIND CHILL WARNING IN EFFECT FROM 6 PM THIS EVENING TO 11 AM
MST FRIDAY...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A WIND CHILL
WARNING...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 11 AM MST
FRIDAY. 

BITTERLY COLD ARCTIC AIR WILL COMBINE WITH BRISK WINDS TO PRODUCE
DANGEROUSLY COLD WIND CHILL TEMPERATURES OF 25 BELOW TO 50 BELOW
ZERO. THESE CONDITIONS WILL PERSIST INTO THE LATE MORNING HOURS ON
FRIDAY.

A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND
SOME WIND WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS
WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF
PRECAUTIONS ARE NOT TAKEN.

$$

WYZ061>067-069-070-020500-
/O.EXT.KCYS.WC.W.0001.070202T0100Z-070202T1800Z/
SOUTHWEST CARBON-NORTH CARBON-SNOWY RANGE-NORTH LARAMIE RANGE-
LARAMIE VALLEY-LARAMIE RANGE-PLATTE-CHEYENNE FOOTHILLS-
PINE BLUFFS-
INCLUDING THE CITIES OF...RAWLINS...HANNA...MEDICINE BOW...
CENTENNIAL...GARRETT...LARAMIE...BUFORD...HORSE CREEK...
WHEATLAND...GUERNSEY...CHEYENNE...PINE BLUFFS
331 PM MST THU FEB 1 2007

...WIND CHILL WARNING NOW IN EFFECT FROM 6 PM THIS EVENING TO
11 AM MST FRIDAY...

THE WIND CHILL WARNING IS NOW IN EFFECT FROM 6 PM THIS EVENING TO
11 AM MST FRIDAY. 

BITTERLY COLD ARCTIC AIR WILL COMBINE WITH BRISK WINDS TO PRODUCE
DANGEROUSLY COLD WIND CHILL TEMPERATURES OF 25 BELOW TO 50 BELOW
ZERO. THESE CONDITIONS WILL PERSIST INTO THE LATE MORNING HOURS ON
FRIDAY.

A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND
SOME WIND WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS
WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF
PRECAUTIONS ARE NOT TAKEN.

$$

RUBIN
000 
WWUS45 KCYS 020412
WSWCYS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
912 PM MST THU FEB 1 2007

...WIND CHILL WARNING CONTINUES FOR SOUTHEAST WYOMING FOR THE
REST OF TONIGHT THROUGH LATE FRIDAY MORNING...

.BITTERLY COLD ARCTIC AIR WILL BE OVER SOUTHEAST WYOMING AND THE
WESTERN NEBRASKA PANHANDLE THROUGH FRIDAY. BRISK WINDS WILL
COMBINE WITH THE ARCTIC AIR TO PRODUCE DANGEROUSLY COLD WIND
CHILLS. IF YOU MUST VENTURE OUTDOORS... PLEASE DRESS ACCORDINGLY.

WYZ059>070-021215-
/O.CON.KCYS.WC.W.0001.000000T0000Z-070202T1800Z/
CONVERSE-NIOBRARA-SOUTHWEST CARBON-NORTH CARBON-SNOWY RANGE-
NORTH LARAMIE RANGE-LARAMIE VALLEY-LARAMIE RANGE-PLATTE-GOSHEN-
CHEYENNE FOOTHILLS-PINE BLUFFS-
INCLUDING THE CITIES OF...DOUGLAS...GLENROCK...LUSK...RAWLINS...
HANNA...MEDICINE BOW...CENTENNIAL...GARRETT...LARAMIE...BUFORD...
HORSE CREEK...WHEATLAND...GUERNSEY...TORRINGTON...CHEYENNE...
PINE BLUFFS
912 PM MST THU FEB 1 2007

...WIND CHILL WARNING REMAINS IN EFFECT UNTIL 11 AM MST FRIDAY...

A WIND CHILL WARNING REMAINS IN EFFECT UNTIL 11 AM MST FRIDAY. 

BITTERLY COLD ARCTIC AIR WILL COMBINE WITH BRISK WINDS TO PRODUCE
DANGEROUSLY COLD WIND CHILL TEMPERATURES OF 25 BELOW TO 50 BELOW
ZERO. THESE CONDITIONS WILL PERSIST INTO THE LATE MORNING HOURS
ON FRIDAY.

AT 9 PM...WIND CHILL VALUES IN SOUTHEAST WYOMING RANGED FROM 19
BELOW ZERO IN TORRINGTON TO 31 BELOW ZERO AT THE LARAMIE AIRPORT.

A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND
SOME WIND WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS
WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF
PRECAUTIONS ARE NOT TAKEN.

$$

WEILAND
000 
WWUS45 KCYS 021009
WSWCYS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
309 AM MST FRI FEB 2 2007

...WIND CHILL WARNING CONTINUES FOR SOUTHEAST WYOMING THROUGH LATE
THIS MORNING...

.BITTERLY COLD ARCTIC AIR WILL PERSIST ACROSS SOUTHEAST WYOMING
AND THE WESTERN NEBRASKA PANHANDLE. BRISK WINDS WILL COMBINE WITH
THE ARCTIC AIR TO PRODUCE DANGEROUSLY COLD WIND CHILLS. IF YOU
MUST VENTURE OUTDOORS...PLEASE DRESS ACCORDINGLY.

WYZ059>070-021800-
/O.CON.KCYS.WC.W.0001.000000T0000Z-070202T1800Z/
CONVERSE-NIOBRARA-SOUTHWEST CARBON-NORTH CARBON-SNOWY RANGE-
NORTH LARAMIE RANGE-LARAMIE VALLEY-LARAMIE RANGE-PLATTE-GOSHEN-
CHEYENNE FOOTHILLS-PINE BLUFFS-
INCLUDING THE CITIES OF...DOUGLAS...GLENROCK...LUSK...RAWLINS...
HANNA...MEDICINE BOW...CENTENNIAL...GARRETT...LARAMIE...BUFORD...
HORSE CREEK...WHEATLAND...GUERNSEY...TORRINGTON...CHEYENNE...
PINE BLUFFS
309 AM MST FRI FEB 2 2007

...WIND CHILL WARNING REMAINS IN EFFECT UNTIL 11 AM MST THIS
MORNING...

A WIND CHILL WARNING REMAINS IN EFFECT UNTIL 11 AM MST THIS
MORNING. 

BITTERLY COLD ARCTIC AIR WILL COMBINE WITH BRISK WINDS TO PRODUCE
DANGEROUSLY COLD WIND CHILL TEMPERATURES OF 25 BELOW TO 45 BELOW
ZERO THIS MORNING. AT 3 AM...WIND CHILL VALUES IN SOUTHEAST
WYOMING RANGED FROM 18 BELOW ZERO IN TORRINGTON TO 36 BELOW ZERO
AT THE LARAMIE AIRPORT.

A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND
SOME WIND WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS
WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF
PRECAUTIONS ARE NOT TAKEN.

$$

NEZ001>003-019>021-054-055-021800-
/O.NEW.KCYS.WC.Y.0001.070202T1009Z-070202T1800Z/
SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-
CHEYENNE-
INCLUDING THE CITIES OF...HARRISON...CHADRON...ALLIANCE...
SCOTTSBLUFF...GERING...HARRISBURG...BRIDGEPORT...BAYARD...
KIMBALL...SIDNEY
309 AM MST FRI FEB 2 2007

...WIND CHILL ADVISORY IN EFFECT UNTIL 11 AM MST THIS MORNING...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT UNTIL 11 AM MST THIS MORNING. 

BITTERLY COLD ARCTIC AIR WILL COMBINE WITH BRISK WINDS TO PRODUCE
DANGEROUSLY COLD WIND CHILL TEMPERATURES OF 20 BELOW TO 30 BELOW
ZERO THIS MORNING. AT 3 AM...WIND CHILL VALUES IN THE NEBRASKA
PANHANDLE RANGED FROM 22 BELOW ZERO IN SCOTTSBLUFF TO 30 BELOW ZERO
AT ALLIANCE.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. 
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

$$

HAHN
000 
WWUS45 KCYS 021753
WSWCYS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
1053 AM MST FRI FEB 2 2007

...THE WIND CHILL VALUES WILL NOT BE QUITE AS COLD OVER SOUTHEAST
WYOMING AND THE WESTERN NEBRASKA PANHANDLE FOR THE REST OF THE
AFTERNOON...

.EVEN THOUGH WINDS REMAIN BRISK OVER MUCH OF SOUTHEAST WYOMING
AND THE WESTERN NEBRASKA PANHANDLE LATE THIS MORNING...ACTUAL
TEMPERATURES HAVE STEADLY RISEN. THE RESULTING WIND CHILL VALUES
WILL NOT BE AS COLD FOR THE AFTERNOON AS THEY WERE LAST NIGHT AND
THIS MORNING...WITH VALUES MAINLY BETWEEN 10 BELOW ZERO AND 25
BELOW ZERO.  

WYZ059>070-021900-
/O.CAN.KCYS.WC.W.0001.000000T0000Z-070202T1800Z/
CONVERSE-NIOBRARA-SOUTHWEST CARBON-NORTH CARBON-SNOWY RANGE-
NORTH LARAMIE RANGE-LARAMIE VALLEY-LARAMIE RANGE-PLATTE-GOSHEN-
CHEYENNE FOOTHILLS-PINE BLUFFS-
INCLUDING THE CITIES OF...DOUGLAS...GLENROCK...LUSK...RAWLINS...
HANNA...MEDICINE BOW...CENTENNIAL...GARRETT...LARAMIE...BUFORD...
HORSE CREEK...WHEATLAND...GUERNSEY...TORRINGTON...CHEYENNE...
PINE BLUFFS
1053 AM MST FRI FEB 2 2007

...WIND CHILL WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE WIND
CHILL WARNING. 

TEMPERATURES HAVE SLOWLY RISEN OVER THE AREA THIS MORNING.  EVEN
THROUGH THE WINDS WILL REMAIN BRISK THE RESULTING WIND CHILL
VALUES WILL BE NOT AS COLD...BETWEEN 10 BELOW ZERO AND 25 BELOW 
ZERO THROUGH THE AFTERNOON. FOR THAT REASON THE WIND CHILL
WARNING HAS BEEN CANCELLED.  IT WILL STILL BE A VERY COLD DAY
OVER SOUTHEAST WYOMING AND IF YOU MUST GO OUTSIDE BE SURE TO 
DRESS APPROPRIATELY AS FROST BITE OR EVEN HYPOTHERMIA CAN OCCUR
IF UNPROTECTED.  

$$

NEZ001>003-019>021-054-055-021900-
/O.CAN.KCYS.WC.Y.0001.000000T0000Z-070202T1800Z/
SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-
CHEYENNE-
INCLUDING THE CITIES OF...HARRISON...CHADRON...ALLIANCE...
SCOTTSBLUFF...GERING...HARRISBURG...BRIDGEPORT...BAYARD...
KIMBALL...SIDNEY
1053 AM MST FRI FEB 2 2007

...WIND CHILL ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE WIND
CHILL ADVISORY. 

TEMPERATURES HAVE SLOWLY RISEN OVER THE PANHANDLE THIS MORNING. 
EVEN THROUGH THE WINDS WILL REMAIN BRISK THE RESULTING WIND CHILL
VALUES WILL BE NOT AS COLD...BETWEEN 10 BELOW ZERO AND 25 BELOW
ZERO THROUGH THE AFTERNOON. FOR THAT REASON THE WIND CHILL ADVISORY
HAS BEEN CANCELLED. IT WILL STILL BE A VERY COLD DAY OVER THE
WESTERN NEBRASKA PANHANDLE SOUTHEAST WYOMING AND IF YOU MUST GO
OUTSIDE BE SURE TO DRESS APPROPRIATELY AS FROST BITE OR EVEN
HYPOTHERMIA CAN OCCUR IF UNPROTECTED.


$$

WEILAND

What forecasters said that day

The local office's own words before this wind chill warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this wind chill warning went out at Feb 1, 4:15 AM MST, 1 hour 30 minutes earlier.

Area forecast discussion, Feb 1, 4:15 AM MST, 1 hour 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
415 AM MST THU FEB 1 2007

.SHORT TERM...TODAY THROUGH FRIDAY...MODELS IN DECENT AGREEMENT
WITH INCOMING SYSTEM.  CLOUDS HAVE BEEN INCREASING TONIGHT...AND
TEMPS MODERATING EVER SO SLIGHTLY...AHEAD OF THIS SYSTEM COMING
DOWN FROM NORTH.  COLD FRONT OVER NORTHERN MT CURRENTLY WILL BE
RACING SOUTH REACHING NORTHERN WY BY MID MORNING...THEN NEAR
SOUTHERN WY BORDER AROUND 20Z.  SO...MAX TEMPS TODAY WILL OCCUR
IN THE LATE MORNING OR EARLY AFTERNOON.  LIGHT SNOW WILL DEVELOP
AND/OR SPREAD ACROSS MAINLY WY PART OF CWA FROM THE N AND NW TODAY
AND THEN CONTINUE UNTIL SHORTLY AFTER MIDNIGHT.  WITH SOME WIND
PERSISTING AND BITTER COLD TEMPS TONIGHT...HAVE ISSUED WIND CHILL
WARNING FOR MUCH OF WY PART OF CWA INTO MID MORNING FRI.  HAVE
LEFT THE WESTERN NEBRASKA PANHANDLE OUT FOR NOW AS WINDS THERE
WILL BE LOWERING BELOW THE MINIMUM 10 MPH NEEDED JUST AS THE TEMPS
GET REALLY COLD TONIGHT...LATER SHIFTS CAN MONITOR.  ON FRIDAY...
STRONG NW FLOW ALOFT DEVELOPS WITH WINDY CONDITIONS OVER MUCH OF
THE CWA.  IT SHOULD BE PARTLY CLOUDY AND STILL COLD...CHANNELED
VORTICITY OVER EASTERN CWA MAY MEAN A FEW SNOW SHOWERS TRYING TO
SNEAK INTO NORTHERN CWA LATE.  FOR NOW...HAVE JUST MENTIONED A
FEW OVER THE MOUNTAINS DUE TO OROGRAPHICS.

.LONG TERM...CYCLONIC FLOW WILL BE OVER THE AREA SAT NIGHT.  COLD
AIR ADVECTION WILL CONTINUE OVER THE AREA AND SURFACE TO 500MB
THICKNESS VALUES FALL TO 501 BY SUN MORNING.  SOME MID LEVEL
MOISTURE WILL BE OVER THE MOUNTAINS...SO WILL GO WITH A CHANCE OF
SNOW IN THOSE AREAS.  NW FLOW WILL BE OVER THE AREA SAT AND
SUN...WITH AN UPPER RIDGE OVER THE WEST COAST AND AN UPPER TROUGH IN
THE EAST.  A COLD FRONT MAY BACK INTO THE AREA FROM THE PLAINS SAT
NIGHT AND SUN AND HIGH TEMPERATURES ARE GOING TO BE
TRICKY...DEPENDING ON HOW FAR WEST THE FRONT MOVES.  BELIEVE THAT
TEMPERATURES WILL WIND UP BEING WARMER WITH THE FRONT REMAINING EAST
OF THE CWA.  WILL CONTINUE WITH A SLIGHT CHANCE OF SNOW SHOWERS IN
THE MOUNTAINS AND CARBON COUNTY THIS WEEKEND.  NW FLOW WILL CONT MON
AS THE RIDGE ON THE WEST COAST BEGINS TO MOVE EAST.  WINDY
CONDITIONS WILL OCCUR ACROSS THE CWA WITH SNOW SHOWERS IN THE
MOUNTAINS.  FOR TUES THE RIDGE AXIS WILL MOVE TO THE INTER-MOUNTAIN
WEST BEFORE MOVING INTO WESTERN WY ON WED.  THIS WILL RESULT IN
DOWNSLOPE WINDS AT THE SURFACE ALONG WITH WARMER TEMPERATURES.  HIGH
TEMPERATURES WILL BE FROM 20 TO 25 DEGREES BELOW NORMAL FOR SAT...10
TO 15 DEGREES BELOW NORMAL SUN...AND AROUND NORMAL FOR MON THROUGH
WED..

&&

.AVIATION...VFR CONDITIONS CURRENTLY WILL BE REPLACED BY MVFR AND
EVEN IFR CEILINGS AND VSBYS FROM THE N AND NW AS TODAY WEARS ON...
MAINLY OVER WY PART OF CWA.  WESTERN NEBRASKA PANHANDLE WILL STAY
VFR FOR MOST PART.  CONDITIONS IN WY WILL IMPROVE LATER THU NIGHT.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...WIND CHILL WARNING FROM 6 PM MST THURSDAY TO 9 AM FRIDAY FOR
     WYZ061>067-WYZ069-WYZ070.
NE...NONE.

&&

SHORT TERM...JLH
LONG TERM...KMD
AVIATION...JLH
Hazardous weather outlook, Feb 1, 5:24 AM MST, 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
524 AM MST THU FEB 1 2007

WYZ061>067-069-070-021230-
SOUTHWEST CARBON-NORTH CARBON-SNOWY RANGE-NORTH LARAMIE RANGE-
LARAMIE VALLEY-LARAMIE RANGE-PLATTE-CHEYENNE FOOTHILLS-
PINE BLUFFS-
524 AM MST THU FEB 1 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

A WIND CHILL WARNING IS IN EFFECT FOR THE AREA FOR TONIGHT.
NORTHWEST WINDS OF 10 TO 20 MPH WILL CREATE WIND CHILLS OF 30 TO
40 BELOW ZERO.

PERIODS OF SNOW WILL ALSO OCCUR ACROSS THE AREA TODAY AND TONIGHT.
SNOW ACCUMULATIONS WILL BE AROUND AN INCH OR TWO AT THE LOWER ELEVATIONS...MAINLY
WEST OF INTERSTATE 25. SNOWFALL AMOUNTS IN THE MOUNTAINS WILL BE
FROM 3 TO 5 INCHES BY LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

NEZ001>003-019>021-054-055-WYZ059-060-068-021230-
SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-
CHEYENNE-CONVERSE-NIOBRARA-GOSHEN-
524 AM MST THU FEB 1 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE AND SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE OF SNOW ACROSS THE AREA TODAY AND TONIGHT. SNOW
ACCUMULATIONS WILL BE LESS THAN AN INCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

Nearby

Wind Chill Warnings in Wyoming, 2007Every wind chill warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.